# SDR CA141201001

- Difficulty date: November 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,258 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT AFTER TAKE OFF, RETURNED.  DECLARED EMERGENCY.  FOUND ACTIVE MESSAGE (NLG WOFW 2 SNSE/WRG FAULT. FAULT CODE 32612303PSS. CARRIED OUT T/SING AS PER FIM 32-61-00-810-891-A.. RESET BREAKER MAU 3 PWR 1.RHCBP (DC ESS BUS 2) TRANSITORY CONDITION OF THE PROXIMITY SENSOR ELECTRONIC MODULE 2. FAULT MESSAGE CLEARED.  CLEANED CORROSION AS PER STANDARD PRACTICES. RE-INSTALLED CANON PLUG AND TESTED SENSOR POSITION THROUGH CMC PSEM TEST. TESTED SERVICABLE.
